# SDR REXA2012091101330

- Difficulty date: September 11, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7718
- Aircraft time: 21,815 hours, 19,418 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PIECE OF RUBBER MATERIAL STICKING OUT FROM THE BOTTOM OF THE EXTERIOR OF THE LEFT OVERWING EXIT.  COMPLIED WITH REPAIR TO OVERWING EMERGENCY EXIT DOOR SEAL IAW REO 601R-52-21-019.  OP AND LEAK CHECK GOOD.  OK FOR SERVICE.
